Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Did continuous masturbation, pain in belly and kidney area, sperm color changed to yellow. What wrong?

1 day i masterbated 19 times continously and after that i had very intense pain in my belly or kidney area? since that day their is smthing wrong with me now my sperm color is yellow instead of white nd recently they have become thinner like a transparent liquid and i feels all the time pain in my belly testes and in my knees what to do i think their went sm thing very bad with me
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your details. I suggest you not to worry much. Astonishing that you managed to masturbate 19 times in a single day! I am amazed.

But that is totally wrong. The pain could be explained as strain to the muscles of those areas which are used more for masturbation. Coupled with anxiety associated with frequent masturbation, it made you more anxious and more and more anxious.

Forget about the thinness of semen. That area is dependent on so many factors. If your semen is really yellow, and you still have the pain you mentioned, please consult a physician.

Please post a direct question to me in this website. Make sure that you include every minute details possible. I shall prescribe some psychotherapy techniques for sexological problems which should help you cure your condition.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor